# SDR ABXA20251224359

- Difficulty date: December 24, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 95,873 hours, 25,232 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LDG GEAR MONITOR STATUS MESSAGE APPEARED , A.C THEN RETURNED TO GATE (BTB) AND MTX GROUNDED A/C ,MTX TROUBLE SHOT AND REMOVED AND RE INSTALLED PSEU IAW AMM 32-61-00 . PFM ADJUSTMENT TEST NOSE L/G PROXIMITY SENSOR ,MSG CLEARED IAW AMM 32-61-03 BITE CHK OK. PER FIM 32-09 FAULT TREE 803. AND RETURNED ACFT TO SERVICE.
